# SDR AALA202201183017

- Difficulty date: January 17, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737*
- Aircraft serial: 30095
- Aircraft time: 59,773 hours, 24,700 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GATE AGENT REPORTS L1 DOOR HANDLE NOT FLUSH AND DIFFICULT TO OPERATE. LUBRICATED L1 DOOR PER JOB CARD 08C80052003. ACCOMPLISHED SATISFACTORY FORCE TEST OF THE DOOR HANDLE PER AMM 52-10-00.
